MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV TIB PREP PLATE SZ2; TIBIAL BASE PLATES

DEPUY IRELAND - 9616671 ATTUNE REV TIB PREP PLATE SZ2; TIBIAL BASE PLATES
Catalog Number 250620002
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an issue was identified during instrument inspection.There were fragments/burrs inside holes on the instrument.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary instruments enter [redacted] qa process before acceptance and the following issue.The product was not returned to j&j medtech orthopaedics; however, photos were provided for review.See attachment (b)(4) ha-014556 fw user report on 2025002004501003 mhra ref 34629847-aicxml.The photo investigation revealed signs of burr on the insertion holes of the attune rev tib prep plate sz2.However, no signs of breakage were not found.The observed condition may be due to multiple attempts at assembly and disassembly of the low-profile tibial pin; however, a definite root cause cannot be established with the photos provided.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation was performed for the finished device product description: attune rev tib prep plate sz2 product code: 250620002 lot number: pc5645379 and no non-conformances or manufacturing irregularities were identified.The overall complaint was confirmed as the observed condition of the attune rev tib prep plate sz2 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a manufacturing record evaluation was performed for the finished device product description: attune rev tib prep plate sz2 product code: 250620002 lot number: pc5645379 and no non-conformances or manufacturing irregularities were identified.Device history review a manufacturing record evaluation was performed for the finished device product description: attune rev tib prep plate sz2 product code: 250620002 lot number: pc5645379 and no non-conformances or manufacturing irregularities were identified.

Brand Name
ATTUNE REV TIB PREP PLATE SZ2
Common Device Name
TIBIAL BASE PLATES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21534868
Report Number1818910-2025-03512
Device Sequence Number8050267
Product Code HWT
UDI-Device Identifier10603295435952
UDI-Public(01)10603295435952(10)PC5645379
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250620002
Device Lot NumberPC5645379
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown